# SDR ERKR1110032326416

- Difficulty date: March 10, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 94,474 hours, 16,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B05000655
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Part time: 94,474 hours, 16,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME SEGMENT AT LOWER FORWARD CORNER OF L5 DOOR CUTOUT.
